Stability of Lyapunov exponents

F. Ledrappier, L. S. Young

Research output: Contribution to journalArticle


We consider small random perturbations of matrix cocycles over Lipschitz homeomorphisms of compact metric spaces. Lyapunov exponents are shown to be stable provided that our perturbations satisfy certain regularity conditions. These results are applicable to dynamical systems, particularly to volume-preserving diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)469-484
Number of pages16
JournalErgodic Theory and Dynamical Systems
Issue number3
StatePublished - Sep 1991

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of Lyapunov exponents'. Together they form a unique fingerprint.

  • Cite this